# SDR JYD2001F00000

- Difficulty date: May 10, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: N223AC
- Make and model: Skrsky S64F
- Aircraft serial: 64086
- Engine: Pwa JFTD12A4A
- System (JASC): 6220 · Main Rotor Head
- Part: Hinge Pin
- Part number: 6510311020102
- Part serial: A04100236
- Condition: Cracked
- Location: Main Rotor Head
- Part time: 3,024 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S-64F MAIN ROTOR HEAD HINGE PINS DO OCCASIONALLY CRACK FROM DAMPER NUT SAFETY HOLES (APPROX 15 PER CENT OF THE TIME), BUT TYPICALLY THE CRACKS TRAVEL OUTBOARD TO THE EDGE OF THE HINGE PIN.  HINGE PIN SN A04100236 CRACKED INBOARD THROUGH THE THREADS INTO THE THREAD RELIEF AND STARTED AROUND THE HINGE PIN.  APPROX LENGTH OF CRACK AROUND THE THREAD RELIEF IS .60 INCH.
